# SDR CALA2024121803112

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 62,400 hours, 22,357 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111A41023
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR, CENTER FUEL TANK LOWER SKIN HAS CORROSION, 13 INCHES INBOARD OF TERMINAL FITTING AT BS 540 AND RBL 52 UNDER DRAG LINK.  AN INTERNAL HFEC INSPECTION OF THE WING CENTER SECTION LOWER OF EC/RA 5711-0207 ON OR BEFORE THE AIRCRAFT REACHING 25,300 OCCURS FIRST). PERFORM REPEAT INSPECTIONS AT INTERVALS NOT 01207 PART1- INTERIM REPAIR. THIS IS 1ST DIP 3229710, 002298540 FOR ALL WORK ACCOMPLISHED FOR THIS REPIAR. SKIN PANEL COMMON TO RH DRAG LINK IAW PART 2A TOTAL FLIGHT CYCLES OR 70,800 TOTAL FLIGHT HOURS (WHICHEVER TO EXCEED 18,000 FLIGHT CYCLES THEREAFTER." REF EC/RA 5711- 2ND DIP 3230715, 3RD DIP 3230783. SEE BAM NON-ROUTINE ACCOMPLISHED PART 1-INTERIM REPAIR OF EC/RA 5711-01207 TO LOWER SKIN AT BS540 AND RBL 52.
